# SDR SWAA2018051521962

- Difficulty date: May 8, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 20,012 hours, 8,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT Z CHANNEL CORRODED BETWEEN BS 500A TO BS 500D.  R&R Z CHANNEL IAW SRM AND DWG.
